# SDR UIEA200800334

- Difficulty date: October 14, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 103,190 hours, 18,058 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bolt
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK AFTER TAKEOFF LOUD NOISE FROM OVERHEAD HATCH.  CARRIED OUT HATCH SEAL CHECK AND DOOR CUTOUT CHECK FOR ABNORMALITIES ALL OKAY.  FOUND HINGE BOLTS LOOSE.  TIGHTENED SAME PER STANDARD PRACTICES.  PRESSURIZED AIRCRAFT AND LEAK CHECKED, NO LEAKS NOTED.
